| Catalog Number |
300-30-08 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 4 years and 2 months post the initial right total shoulder arthroplasty, the patient complained of pain and was revised.Everything was loose.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6) - 300-10-45 - equinoxe replicator plate 4.5mm o/s.(b)(6) - 300-20-02 - equinox square torque define screw drive kit.(b)(6) - 310-01-44 - equinoxe, humeral head short, 44mm (alpha).(b)(6) - 531-78-20 - shouldr gps hex pins kit.(b)(6) - a10012 - gps implant kit v2.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, c, d the revision was likely due glenoid loosening and humeral stem loosening as reported.The glenoid loosening may have been caused by an insufficient bond between the glenoid component and native bone during the index surgery or loss of fixation over time.Uneven loading of the humeral head on the glenoid component and subsequent eccentric loading about the glenoid pegs may have also contributed to the glenoid loosening.The humeral stem loosening may have been the result of lack of proper fixation during the index surgery or loss of fixation between the stem and humeral canal over time.However, the reported failure and this sequence of events cannot be confirmed from the information provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.